Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 191, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 6:10 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2016, 6:10 PM MDT (00:10 UTC)
- Expired
- Jul 24, 2016, 7:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Lincoln County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 120 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1876 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WUUS55 KBOU 250010
SVRBOU
COC073-121-250100-
/O.NEW.KBOU.SV.W.0191.160725T0010Z-160725T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
610 PM MDT SUN JUL 24 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 610 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
THURMAN...OR 24 MILES NORTHWEST OF FLAGLER...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
COPE AND THURMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3957 10315 3945 10316 3949 10359 3965 10355
3968 10280 3957 10281
TIME...MOT...LOC 0010Z 271DEG 27KT 3955 10337
HAIL...1.00IN
WIND...70MPH
$$
BARJENBRUCH2 follow-up statements
979
WWUS55 KBOU 250036
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT SUN JUL 24 2016
COC073-121-250100-
/O.CON.KBOU.SV.W.0191.000000T0000Z-160725T0100Z/
WASHINGTON CO-LINCOLN CO-
636 PM MDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN WASHINGTON AND NORTHEASTERN LINCOLN COUNTIES...
AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THURMAN...OR
22 MILES NORTHWEST OF FLAGLER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COPE AND THURMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3957 10315 3945 10316 3947 10340 3966 10337
3968 10280 3957 10281
TIME...MOT...LOC 0036Z 273DEG 22KT 3957 10328
HAIL...0.75IN
WIND...60MPH
$$
BARJENBRUCH547
WWUS55 KBOU 250055
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT SUN JUL 24 2016
COC073-121-250104-
/O.EXP.KBOU.SV.W.0191.000000T0000Z-160725T0100Z/
WASHINGTON CO-LINCOLN CO-
655 PM MDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. STRONG AND GUSTY
OUTFLOW WINDS UP TO 45 MPH CAN STILL BE ANTICIPATED NEAR THE STORMS
AS THEY EXIT THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.
LAT...LON 3957 10315 3945 10316 3947 10340 3966 10337
3968 10280 3957 10281
TIME...MOT...LOC 0053Z 271DEG 27KT 3957 10328
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 24, 4:13 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 413 PM MDT SUN JUL 24 2016 .SHORT TERM...(This evening through Monday) Issued at 413 PM MDT Sun Jul 24 2016 CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH. FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT. FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN. MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE. .LONG TERM...(Monday night through Sunday) Issued at 413 PM MDT Sun Jul 24 2016 The long term period will be dominated by daily afternoon and evening thunderstorms across the forecast area with near to above normal temperatures. A few thunderstorms will continue Monday evening, with a few stronger storms possible over the far eastern plains as a jet near the area travels over the upper ridge. An upper shortwave trough will move over the state Tuesday bringing warmer temperatures in southwest flow ahead of it. Afternoon storms over the mountains will spread east over the plains with the better chance over the far eastern plains where better moisture will exist. As the shortwave passes into Kansas late Tuesday night and northwest flow aloft establishes over Colorado, a cold front is progged to push south into the area Wednesday with upslope flow expected through the day. Increased stability and drier air pushing in from the northwest will limit chances of storm coverage, especially in the high country. The upper high will remain over southern Utah and northern Arizona into the weekend to keep northwest flow aloft. A couple pieces of energy will move out of Canada to push in cooler air into the plains Thursday and Friday for temperatures back near normal. Temperatures will warm again through the weekend as the ridge becomes established again. Moisture under the ridge will continue to bring afternoon and evening storms to the area Thursday through the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 413 PM MDT Sun Jul 24 2016 VFR through tonight. Most of the thunderstorms will be east of Denver, but there will still be some isolated showers/storms that could produce wind gusts to 30 knots through about 02Z. Isolated storms expected again late Monday afternoon and evening with a threat of gusty winds. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Gimmestad LONG TERM...Kriederman AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SUN JUL 24 2016 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH. ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST AND SOUTHEAST OF DENVER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GIMMESTAD/KRIEDERMAN
In the hours before
Local storm report, Jul 24, 4:10 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.00 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:13 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:37 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&Local storm report, Jul 24, 4:42 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 E74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENSpecial weather statement, Jul 24, 5:40 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT SUN JUL 24 2016
COZ045-046-049-250030-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
540 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT...SOUTHEASTERN ADAMS AND NORTHEASTERN
LINCOLN COUNTIES UNTIL 630 PM MDT...
AT 539 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF WOODROW TO 10 MILES NORTH OF
LIMON...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF FORT MORGAN
TO 36 MILES WEST OF FLAGLER. MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANTON...WOODROW...THURMAN...WOODLIN SCHOOL...ELBA...LINDON AND LAST
CHANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.
LAT...LON 3938 10379 4000 10373 4000 10348 4002 10347
4004 10316 3957 10313 3957 10316 3928 10315
TIME...MOT...LOC 2339Z 279DEG 18KT 3998 10365 3941 10373
BAKERLocal storm report, Jul 24, 5:43 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 S WIGGINS 40.16N 104.07W
07/24/2016 M1.00 INCH MORGAN CO PUBLIC
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 E74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:06 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 39 min |
| Jul 24, 6:25 PM MDT | Special Weather Statement | BOU | Morgan | 50 min |
| Jul 24, 6:53 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 52 min |
| Jul 24, 7:12 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 16 min |
| Jul 25, 12:57 PM MDT | Special Weather Statement | BOU | Douglas | 48 min |
| Jul 25, 1:32 PM MDT | Special Weather Statement | BOU | Douglas | 43 min |
| Jul 25, 1:50 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| Jul 25, 2:20 PM MDT | Special Weather Statement | BOU | Elbert | 40 min |
| Jul 25, 3:14 PM MDT | Special Weather Statement | BOU | Elbert | 46 min |
| Jul 25, 3:55 PM MDT | Special Weather Statement | BOU | Arapahoe, Elbert, Lincoln | 35 min |
| Jul 25, 4:31 PM MDT | Special Weather Statement | BOU | Lincoln | 59 min |
| Jul 25, 4:45 PM MDT | Special Weather Statement | BOU | Arapahoe | 60 min |
| Jul 25, 5:37 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe, Denver | 53 min |
| Jul 25, 5:52 PM MDT | Special Weather Statement | BOU | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.